Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why I don't get periods ?

i m 33 years old and till date i hv no period attn. Dr. Rakhi Tayal, Pls note my gyaecologist give me Restrone (5mg) 2 tabs twice a day for 8 days and some vitimns also and she said that my period will start within a 8 days BUT the problem today is my 8 day and still my period is not start and due to taking this tables i hv to much pain in my nipples and they become little bit big in size is this because hormones changes? . i m too much worried that what is going on? is there a big problem pls suggest Awaiting for your reply. thanks
Asked On : Thu, 21 Apr 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Regesterone will not start your periods if there is some basic function related problem in your reproductive system.Also, after you have finished taking the tablet for 8 days, then you can expect your periods to begin in next 4-5 days. Nipple pain is due to hormone you are taking in the form of regesterone.
Dr. Rakhi Tayal
Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor